Cayley type graphs and cubic graphs of large girth

John Bray, Christopher Parker*, Peter Rowley

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We present a construction for cubic graphs related to the well-known Cayley graphs and use it to produce new cubic graphs of girths 17, 18, 20, 23, 24, 25, 26, 27, 28, 29, 31 and 32.

Original languageEnglish
Pages (from-to)113-121
Number of pages9
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 21 Mar 2000

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Cayley type graphs and cubic graphs of large girth'. Together they form a unique fingerprint.

Cite this